# SDR USAASB00343

- Difficulty date: December 6, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 3186301001035
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LGA - FLT 798 - ON APPROACH TO LGA, AFTER LANDING GEAR EXTENSION, CREW DID NOT RECEIVE A GREEN LIGHT FOR THE LEFT MAIN LANDING GEAR.  CREW RECYCLED THE GEAR AND RECEIVED SAME INDICATION.  A GO-AROUND WAS EXECUTED AND THE LANDING GEAR WAS RECYCLED AGAIN.  THIS TIME, CREW RECEIVED GREEN LIGHTS FOR ALL THREE LANDING GEAR.  FLIGHT LANDED AND TAXIED TO THE GATE WITH NORMAL INDICATION AND WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE CHECKED THE RESISTANCE OF THE LEFT MAIN LANDING GEAR DOWNLOCK SWITCH S71.  RESISTANCE CHECK GOOD.  REMOVED AND REPLACED DEFECTIVE LIGHT SOCKET ASSEMBLY.  ALL POSITION WARNING INDICATIONS CHECK NORMAL.  (M)
